Translator Disclaimer
2005 Computing the equivariant Euler characteristic of Zariski and étale sheaves on curves
Bernhard Köck
Homology Homotopy Appl. 7(3): 83-98 (2005).

Abstract

We prove an equivariant Grothendieck-Ogg-Shafarevich formula. This formula may be viewed as an étale analogue of well-known formulas for Zariski sheaves generalizing the classical Chevalley-Weil formula. We give a new approach to those formulas (first proved by Ellingsrud/Lønsted, Nakajima, Kani and Ksir) which can also be applied in the étale case.

Citation

Download Citation

Bernhard Köck. "Computing the equivariant Euler characteristic of Zariski and étale sheaves on curves." Homology Homotopy Appl. 7 (3) 83 - 98, 2005.

Information

Published: 2005
First available in Project Euclid: 13 February 2006

zbMATH: 1087.14015
MathSciNet: MR2205171

Subjects:
Primary: 14F20, 14H30, 14L30

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 3 • 2005
Back to Top